# SDR 0301623248

- Difficulty date: August 5, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 33,146 hours, 14,486 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK FOUND CORROSION ON SEAT TRACKS Y-765 AND Y-1292 BETWEEN FRAMES 16-24. REPAIRED IAW EA 32-195649.
